# SDR 97FDEA00480

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0364 72C237-02 CORROSION ON FLOORBEAM BS 1110, RBL 12 - 24.  REMOVED CORROSION PER SRM 51-10-6.  INSTALLED DOUBLER PER AARD 53-10-07-2.
